# SDR CA080618008

- Difficulty date: June 4, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 3,330 hours
- Engine: Lyc TIO540A2C
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: A10014044
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN POWER WAS APPLIED THE PUMP WOULD OPERATE UNLESS IT WAS TAPPED WITH A HAMMER. PUMP WAS REPLACED AND NO FURTHER ISSUES WERE NOTED. WILL SUPPLY HOURS ON THE PUMP IN THE NEXT FEW DAYS.
